# SDR AU990501

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr MUSTANG2
- Propeller: Hartzl HCC2YK1
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON MASS BALANCE ATTACHMENT BRACKET CRACKED.
